# SDR QXEA2009080300567

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 20,437 hours, 15,051 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LTO - ODOR IN CABIN COMING FROM BIN OVERHEAD ROW 1.  T/S TO CEILING LIGHT POWER UNIT DIMMER AT ROW 1A, B.  DISCONNECTED POWER UNIT DIMMER.  PERFORMED OPS TEST OF PASSENGER COMPARTMENT LIGHT PER AMM 33-21-00-710-801.  NO ODOR OR DEFECTS NOTED.  OPERATED PACKS WITH APU.  NO ODOR NOTED.  GROUND RAN ENGINES WITH PACKS ON.  NO ODOR NOTED.  7/30 MEL CLEARED BY FINDING POWER UNIT/ DIMMER BECOMING HOT.  REMOVED AND REPLACED ROW 1 SEAT A-B POWER UNIT/ DIMMER WITH NEW IAW CRJ AMM TASKS 33-21-03-000-801-A01 AND 33-21-03-400-801-A01 OPS CHECK GOOD CLEAR MEL 33-21-1.  RETURNED TO SERVICE.
